# SDR ALG2003F00029

- Difficulty date: December 3, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N309AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Engine: Ge CT72A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Part serial: 199
- Condition: Inoperative
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 1 FUEL TRANSFER PUMP CAUTION LIGHT ILLUIMINATED, AIRCRAFT LANDING WAS UNEVENTFUL,  MAINTENANCE WAS NOTIFIED.  THE MECHANIC FOUND NR 1 FUEL PUMP TRANSFER PUMP INOPERATIVE, HE REMOVED AND REPLACED THE PUMP AND AIRCRAFT RETURNED TO SERVICE.
